# SDR HSYA20122412

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N916FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0016
- Aircraft time: 9,495 hours, 14,277 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FIRE DETECTION WARNING HORN SOUNDED AND THE FIRE DETECTION WARNING LIGHT ILLUMINATED. CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, LANDING AT 17:13 ZULU WITHOUT FURTHER INCIDENT.  CREW REPORTED THAT THERE WAS NO INDICATION OF FIRE AFTER SECURING THE ACFT.  MX INSPECTED THE ENGINE FIRE DETECTION SYSTEM AND FOUND MULTIPLE INSULATORS OUT OF THE BRACKETS, RE-INSTALLED INSULATORS IN BRACKETS.  MX ALSO FOUND FIRE WIRE TOUCHING REDUCTION GEARBOX CASE AND THE INERTIAL SEPARATOR BRACKET, REPOSITIONED FIRE LOOP WIRE.  ALL WORK PERFORMED IAW MM 26-10-00. PERFORMED ENGINE RUN WITH NO DEFECTS NOTED.
